Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 3, Pages 467–471 (Mi zvmmf4432)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The Cauchy problem for a class of motions of a viscous stratified fluid

S. A. Gabov, G. Yu. Malysheva


Full text: PDF file (668 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 89–92

Bibliographic databases:

UDC: 517.958:532.5
MSC: 76V05
Received: 14.01.1983

Citation: S. A. Gabov, G. Yu. Malysheva, “The Cauchy problem for a class of motions of a viscous stratified fluid”, Zh. Vychisl. Mat. Mat. Fiz., 24:3 (1984), 467–471; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 89–92

Citation in format AMSBIB
\Bibitem{GabMal84}
\by S.~A.~Gabov, G.~Yu.~Malysheva
\paper The Cauchy problem for a~class of motions of a~viscous stratified fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 3
\pages 467--471
\mathnet{http://mi.mathnet.ru/zvmmf4432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=741329}
\zmath{https://zbmath.org/?q=an:0565.76110}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 89--92
\crossref{https://doi.org/10.1016/0041-5553(84)90090-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4432
  • http://mi.mathnet.ru/eng/zvmmf/v24/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Sveshnikov, S. T. Simakov, “Fundamental solutions and Green's formulae for families of equations arising in the theory of the oscillations of a stratified viscous liquid”, U.S.S.R. Comput. Math. Math. Phys., 30:5 (1990), 159–167  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022